# SDR AALA202210105038

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737
- Aircraft serial: 44451
- Aircraft time: 8,325 hours, 3,160 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT DECK DOOR DIFFICULT TO CLOSE. CLEANED AND LUBED LATCH PER AMM 52-51-00.
